# SDR AT9900907

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND DENT AT BS 310 LONGERON 27R-28L.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLERS AND REPAIR AT BS 310 IAW EO 99-1419, DC9 SRM 51-30-01, AND 51-30-02.
